Volume 9 Number 1 (Jan. 2019)
Home > Archive > 2019 > Volume 9 Number 1 (Jan. 2019) >
IJAPM 2019 Vol.9(1): 29-37 ISSN: 2010-362X
doi: 10.17706/ijapm.2019.9.1.29-37

On the Solution of KdV-Like Equations by the Optimal Perturbation Iteration Technique

Necdet Bildik
Abstract—In this study, optimal perturbation iteration method is implemented to solve Korteweg de Vries (KdV)-like equation to obtain semi analytical solutions. We examine two illustrations to analyze the new optimal perturbation iteration method. This work displays that optimal perturbation iteration technique converges fast to the exact solutions of the differential equations at lower order of approximations.

Index Terms—Optimal perturbation iteration method, KdV equation.

The author is with Manisa Celal Bayar University, Faculty of Arts & Science, Department of Mathematics, Muradiye Campus, 45140, Manisa, Turkey (email: necdet.bildik@cbu.edu.tr).

Cite: Necdet Bildik, "On the Solution of KdV-Like Equations by the Optimal Perturbation Iteration Technique," International Journal of Applied Physics and Mathematics vol. 9, no. 1, pp. 29-37, 2019.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Dec 05, 2019 News!

    Vol 10, No 1 has been published wi th online version   [Click]

  • Sep 06, 2019 News!

    The paper published in Vol 9, No 4 has received dois from Crossref

  • Aug 30, 2019 News!

    Vol 9, No 4 has been published with online version     [Click]

  • May 09, 2019 News!

    The paper published in Vol 9, No 3 has received dois from Crossref

  • Read more>>